# SDR AALA202305228330

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 38,115 hours, 15,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD ENTRY DOOR HANDLE MOVES UP IN FLIGHT. MOVED UP 3 INCHES AFTER LANDING. REMOVED AND REPLACED UPPER GUIDE ARM.
